# SDR ASAA2021052134883

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 41728
- Aircraft time: 16,638 hours, 5,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING AISLE EMERGENCY EXIT SIGN INOP. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY PACK M1695 PER B737-900 AMM 33-51-06-401 ALSO REPLACED EXIT SIGN L1070 PER AMM 33-51-01-401 ALL TESTS NORMAL.
